Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Verifiable conditions for openness and regularity of multivalued mappings in Banach spaces


Authors: A. Jourani and L. Thibault
Journal: Trans. Amer. Math. Soc. 347 (1995), 1255-1268
MSC: Primary 49J52; Secondary 46A30, 46N10, 47N10, 54C60, 90C31
MathSciNet review: 1290719
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper establishes verifiable conditions in terms of approximate subdifferentials implying openness and metric regularity of multivalued mappings in Banach spaces. The results are then applied to derive Lagrange multipliers for general nonsmooth vector optimization problems.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 49J52, 46A30, 46N10, 47N10, 54C60, 90C31

Retrieve articles in all journals with MSC: 49J52, 46A30, 46N10, 47N10, 54C60, 90C31


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1995-1290719-8
PII: S 0002-9947(1995)1290719-8
Keywords: Opennes, metric regularity, approximate subdifferential, strongly compactly Lipschitzian mappings, partially compactly epi-Lipschitzian mappings, Lagrange multipliers
Article copyright: © Copyright 1995 American Mathematical Society